Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Day 4 - darker mood - palpations linkadge

Posted by Jay2112 on August 28, 2022, at 22:55:23

In reply to Day 4 - darker mood - palpations, posted by linkadge on August 28, 2022, at 15:58:08

> Day 4 of 150mg of bupropion. So far my mood is darker and I'm getting heart palpitations. Not a great start ... not too much hope here.
>
> Linkadge

Can you get some propranolol?? That will def stop/reduce the palpitations. Also...go to the drug store and buy some good dextromethorphan cough syrup. It acts as a good NMDA antagonist, and has smooth serotonin properties. (Not like SSRI's). Seriously!! Similar to the new drug Axsome.

Jay


Humans punish themselves endlessly
for not being what they believe they should be.
-Don Miguel Ruiz-


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jay2112 thread:1120496
URL: http://www.dr-bob.org/babble/20220530/msgs/1120526.html